# SDR 05FDEA02943

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER STRINGER NR 13 FOUND CRACK (APPROX. 11.5" LONG) ON THE   STRINGER OUTBOARD END RADIUS AREA.  SNRM N1427: LH WING UPPER STRINGER #13 ON THE STRINGER OUTBOARD END RADIUS   CRACK. STRINGER   REPAIRED AS PER SRM 57-20-00 FIG.10 VOL.I. MAJOR REPAIR PER GMM 6-2-100. CLIP   REPLACED   IAW EA#1-5720-87702 TITLE: WINGS- OUTER WING- STRINGER REPAIR/CLIP FABRICATION.
